# SDR 3D9A2015062400005

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N401DC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7101
- Aircraft time: 7,899 hours, 22,347 cycles
- Engine: Lyc LTS101*
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG OIL PRESSURE GAUGE WENT TO 0 BAR INDICATION, WITH NO CORRESPONDING WARNING LIGHT.  RETURNED TO BASE.  CLEANED PRESSURE TRANSDUCER CONNECTOR.  OPERATIONS CHECKED NORMAL DURING GND RUN.
